# SDR UIEA2011030700143

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 82,723 hours, 11,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE NR 3 RT THRUST REVERSER, MX FOUND THE T/R NOT STOWED.  AFTER INSP MX FOUND THE LOWER BALLSCREW ACTUATOR AT FAULT AND FAILED, NOT ALLOWING THE THRUST REVERSER TO BE MANUALLY STOWED.  (DISPOSITION IS TO PERFORM A DETAILED INSPECTION OF THE NR 3 RT THRUST REVERSER HALF REF AMM 78-31-00, REMOVAL OF THE LOWER ANGLE GEARBOX ACTUATOR, DEACTIVATION OF THE T/R IAW DDG 78-31-1, DVI EVERY FLIGHT CYCLE, AND INSTALLATION OF SERVICEABLE PARTS WITHIN 10 CALENDAR DAYS. SUBSTANTIATION IS BASED ON THE INTEGRITY OF THE CTR DRIVE UNIT (CDU), VERIFIED VIA INSPECTIONS PERFORMED, WHICH PROVIDES THE HOLDING FORCE TO PREVENT THE REVERSER FROM DEPLOYING IN FLIGHT.)
